Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sleeplessness, headache, depression. No relief with medication. Loss of memory, numbness, weight gain. Alternative medicine?

Am a psychiatric patient since lst 25 yrs. sleeplessness ,headache, irritation and sleep-disorders, sleeping paralysis . Sever depression some times. unable to bear thoughts,particularly about future and death. medication with amytryptiline 25mg per day, ceratilline 50gms, clonozopam 1.5mg per day. even after having medicine am unable to get sound sleep.sometimes even 4.00am. gaining weight, loss of memory, numbness are some of the side effects. is there any alternative medicine to control it ? How long should I use them. is there any recent technology to overcome it? pl. suggest. My mail address; YYYY@YYYY
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
DEAR SIR/MADAM

USUALLY WHEN EVER YOU TAKE TRICYCLIC ANTI DEPRESSANT GROUP OF DRUGS , IT IS ALWAYS ASSOCIATED WITH WEIGHT GAIN. AS YOU ARE COMPLAINING OF LOSS OF MEMORY, USUALLY YOU NEED TO DO SOME INVESTIGATIONS.
POSSIBLY SLEEP STUDIES, NERVE CONDUCTION STUDIES AND OTHER STUDIES, BETTER CONSULT A NEUROLOGIST RATHER THAN PSYCHIATRIST, I THINK IT WILL BE OF GREAT HELP.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor